# SDR C2XA10IA061

- Difficulty date: February 11, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145EP
- Aircraft serial: 145011
- Aircraft time: 24,905 hours, 23,726 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 8271013
- Part serial: 00004
- Condition: Inoperative
- Location: Cockpit
- Part time: 21,589 hours, 20,224 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLIGHT 2114 DURING CLIMB THE CREW REPORTED A LANDING GEAR LEVER DISAGREE EICAS MESSAGE, AND THREE RED X'S ON THE EICAS.  THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR LEVER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
